# SDR AALA20071412

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT FORWARD GALLEY WALL BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FORWARD GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
